r-Simple k-Path and Related Problems Parameterized by k/r. / Gutin, Gregory; Wahlström, Magnus; Zehavi, Meirav.

In: ACM Transactions on Algorithms (TALG), Vol. 17, No. 1, 10, 01.2021, p. 1-64.

Research output: Contribution to journalArticlepeer-review

Published

Documents

Original languageEnglish
Article number10
Pages (from-to)1-64
Number of pages64
JournalACM Transactions on Algorithms (TALG)
Volume17
Issue number1
DOIs
Publication statusPublished - Jan 2021
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 39370596